Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a generalization of an inequality of L. V. Kantorovich


Authors: Werner Greub and Werner Rheinboldt
Journal: Proc. Amer. Math. Soc. 10 (1959), 407-415
MSC: Primary 46.00; Secondary 15.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0105028-3
MathSciNet review: 0105028
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. V. Kantorovich, Functional analysis and applied mathematics, Uspehi Mat. Nauk, vol. 3 (1948) pp. 89-185. Translated from the Russian by Curtis D. Benster, National Bureau of Standards, Report No. 1509, March 7, 1952. MR 0027947 (10:380a)
  • [2] G. Pó1ya and G. Szegö, Aufgaben und Lehrsätze aus der Analysis, Springer, Berlin, 2d ed., 1954, p. 57.
  • [3] F. Riesz and B. Sz.-Nagy, Lectures on functional analysis, New York, F. Ungar Publishing Company, 1955. MR 0071727 (17:175i)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.00, 15.00

Retrieve articles in all journals with MSC: 46.00, 15.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0105028-3
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society